| Model Number |
H7493892815200 |
| Medical Device Problem Codes |
Nonstandard Device (1420); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that balloon rupture occurred.The patient underwent percutaneous coronary intervention.The 85% stenosed target lesion was located in the moderately tortuous and severely calcified left anterior descending artery (lad).A 2.00mm x 15mm maverick? balloon catheter was advanced for dilatation.However, during inflation, the balloon burst.The procedure was completed with another of the same device.No patient complications were reported, and the patient condition was good post-procedure.
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Investigation results: device analysis findings: the device was not returned; therefore, a technical analysis could not be performed.Device history record review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation and is recorded accordingly in the product record review table.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this investigation is assigned a conclusion code of adverse event related to patient condition due to anatomical factors.This code was selected as the most probable complaint cause based on the information available.It was reported that balloon rupture occurred.The device was not returned for analysis.Based on the event description, it is likely that the lesion anatomy contributed to the reported event.The target lesion was 85% stenosed and located in the moderately tortuous and severely calcified lesion.
Event or Problem Description